UM
(Note: the search results are based on claimed items)

Browse/Search Results:  1-1 of 1 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
A transformed L1 method for solving the multi-term time-fractional diffusion problem Journal article
Mathematics and Computers in Simulation, 2022,Volume: 193,Page: 584-606
Authors:  She, Mianfu;  Li, Dongfang;  Sun, Hai wei
Favorite |  | TC[WOS]:6 TC[Scopus]:6 | Submit date:2022/03/28
Chebyshev–galerkin Spectral Method  Error Estimates  Modified L1 Scheme  Multi-term Time-fractional Equation